Join the 'Exemestane' group to help and get support from people like you.
We found 18 questions associated with the 'Exemestane' topic.
Posted 12 Oct 2016 by Brevegal • 0 answers
Posted 13 Jun 2016 by vick1 • 0 answers
i have been on exemestane for more than four years... even with one drink... have had muscle pain and body weakness... is this possible after this long??
Posted 7 May 2016 by Vonnie48 • 0 answers
Trouble breathing, diarrhea, weight gain, swelling of feet and hands.
Exemestane - Does anyone experience vision problems and dizziness? I've been taking for 3 years and?
Posted 13 Apr 2016 by susanol • 1 answer
... side effects constantly change. I'm scared of dizziness
Posted 13 Mar 2016 by Andrucc12 • 0 answers
I have taken it for 3 weeks and am experiencing increased fatigue. Does this go away? Also the back of my neck seems to be stiff. Has anyone experienced this?
Posted 23 Mar 2015 by Memoswife • 2 answers
I have stopped after 5 yrs and am now experiencing prolonged headache 9 days so far
Posted 4 Jan 2015 by R Louise • 1 answer
Hi, I am a stage 4 breast cancer warrior and am 4 months into a combo of afinitor/exemestane. I worked through the mouth sores and have embraced some of the other side effects (due to something finally working after 11 years of fighting this) but just last month i started to get stomach pain (not ...
Posted 27 Aug 2014 by Kate Hemmings • 1 answer
My oncologist prescribed EXEMESTANE 25mg. My Pharmacist tells me it is no longer available. Is this correct? Kate Hemmings Eastbourne area
Posted 12 Dec 2013 by B ALD • 1 answer
Posted 27 Sep 2013 by kilcrona • 1 answer
Results for 'I have taken Arimidex,Aromasin,and Exemestane totaling 5 years. I recently finished and
Posted 24 Oct 2012 by keeping positive • 3 answers
... would like to know how long it takes for some of the side effects to disappear such as insomnia,joint aches, bone aches, and impaired gait?'
Posted 10 Sep 2012 by vkay • 1 answer
I have not started this prescription because I had bad reactions to two other types of anti-hormone meds and not sure if it is worth it
Posted 26 Sep 2011 by FeFiFoFum • 1 answer
When I took the Aromasin, I did not experience hair loss. I have been taking Exemestane for 6 months, my hair has always been thick but now I'm losing it. Can switching from the brand to the generic have caused my thinning hair? This started when my insurance company switched my medication to ...
Posted 19 Oct 2012 by pappy1111 • 1 answer
... be better for weight control???
Posted 7 May 2012 by carlahych • 2 answers
I'm on estemestane and I'm having severe back pain and numbness in my right leg and foot. I had x-rays march which showed to be normal but the pain has gotten worse. Could this be caused by the med.
Ask a Question
Related Condition Support Groups
Related Drug Support Groups
Exemestane Patient Information at Drugs.com
- Exemestane Information for Consumers
- Exemestane Information for Healthcare Professionals (includes dosage details)
- Side Effects of Exemestane (detailed)